Alert archive / Colorado / Severe Thunderstorm Warnings in 2014

Severe Thunderstorm Warning 168, NWS Denver/Boulder, CO

July 3, 2014Lincoln County, Colorado

NWS Denver/Boulder, CO issued this severe thunderstorm warning at Jul 3, 2014, 8:17 PM MDT for Lincoln County, Colorado. It was in force for 43 min. No storm report in the archive falls inside the area while it was in force.

The area

The counties it named.

The facts

Issued
Jul 3, 2014, 8:17 PM MDT (02:17 UTC)
Expired
Jul 3, 2014, 9:00 PM MDT
In force
43 min
Issued by
NWS Denver/Boulder, CO
Area
Storm-based polygon
Hail
1.25 in
Wind
60.0 mph

County Lincoln County, CO

The radar

The Pueblo radar (KPUX), 82 km from the middle of the area, began a volume at 02:18 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

The nearest sounding before it

Denver, CO (KDEN), launched 00:00Z, 2.3 hours before the alert went out and 101 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Denver, CO at 00:00Z on 2014-07-04Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 162 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Denver, CO at 00:00Z on 2014-07-04The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity -10 square meters per square second.1939Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
162 J/kg
Mixed-layer CIN
-58 J/kg
Mixed-layer LCL
3376 m above ground
0-6 km bulk shear
26 kt
0-1 km storm-relative helicity
-10 m²/s²
0-3 km storm-relative helicity
94 m²/s²
Significant tornado parameter
0.0
Supercell composite
-0.0

Open this sounding in Storm Lab

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Denver/Boulder, CO wrote its last area forecast discussion before this severe thunderstorm warning went out at Jul 3, 8:01 PM MDT, 16 minutes earlier.

Area forecast discussion, Jul 3, 8:01 PM MDT, 16 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE DENVER/BOULDER CO
801 PM MDT THU JUL 3 2014

.UPDATE...
ISSUED AT 753 PM MDT THU JUL 3 2014

TSTMS OVER ERN ELBERT AND LINCOLN COUNTIES HAVE DECREASED IN
INTENSITY THE PAST 30 MINUTES. MEANWHILE THERE ARE STRONGER STORMS
OVER SERN WY WHICH MAY AFFECT FAR NERN CO AFTER 10 PM AS CAPES
RANGE FM 2000-3000 J/KG. FINALLY THERE IS A BNDRY OVER THE METRO
AREA BUT SO FAR NOTHING HAS POPPED ALONG IT AS OF YET. OVERALL
WILL CONTINUE WITH LOW POPS THROUGH MIDNIGHT OVER THE PLAINS.

&&

.SHORT TERM...(THIS EVENING THROUGH FRIDAY)
ISSUED AT 346 PM MDT THU JUL 3 2014

CONVECTION FIRING ON THE UPSLOPE BOUNDARY OVER THE FOOTHILLS AT
THIS HOUR...WITH WEAKER SHOWERS DEVELOPING FURTHER WEST IN THE
DRIER AIR. LITTLE CHANGE TO THE FORECAST...EXPECTING THE CURRENT
BAND OF CONVECTION TO PROGRESS EASTWARD ON OUTFLOW IN A DRY
ENVIRONMENT EAST OF THE MOUNTAINS. STILL EXPECTING SOME KIND OF
BOUNDARY INTERACTION WITH THE BETTER MOISTURE ON THE PLAINS THIS
EVENING...MOST LIKELY FROM THE CONVECTION AROUND PIKES PEAK WHICH
MAY BE SOUTH OF OUR AREA WHEN IT HITS THE MOISTURE...BUT THERE MAY
ALSO BE AN ORGANIZED OUTFLOW FROM THE STORMS NOW IN LARIMER
COUNTY. DEW POINTS ARE DROPPING IN THE LIMON AND FORT MORGAN AREAS
FROM MIXING...SO THAT WILL ALSO HELP REDUCE THE HEAVY RAIN/HAIL
THREAT AS CAPES WILL BE UNDER 1500 J/KG THERE WITH WEAK SHEAR.

SOME CLOUD COVER WILL LINGER TONIGHT BUT STILL EXPECTED TO
DISSIPATE SLOWLY AS THE NIGHT GOES ON. INDEPENDENCE DAY LOOKS A
LOT LIKE TODAY...AFTER TODAYS MIXING AND A NIGHT WITH SOME CLOUDS
IT MAY BE A BIT LESS CAPPED BUT WITH A DRIER ENVIRONMENT ON THE
PLAINS. WE MAY HAVE MORE AFTERNOON CONVECTION BUT EXPECT IT TO BE
WEAK...AND THE FAR EASTERN PLAINS WILL LIKELY STILL BE CAPPED.
HELD OFF ON RAISING TEMPERATURES EXPECTING THE MID LEVEL CLOUD
COVER TO REDEVELOP BY AFTERNOON...BUT THE EASTERN PART OF THE AREA
WILL LIKELY BE A COUPLE DEGREES WARMER. FAIRLY TYPICAL FOURTH OF
JULY WEATHER WITH HIGHS IN THE 90S AND LOW GRADE CONVECTION.

.LONG TERM...(FRIDAY NIGHT THROUGH THURSDAY)
ISSUED AT 346 PM MDT THU JUL 3 2014

SOME THUNDERSTORMS WILL BE POSSIBLE FRIDAY EVENING ACROSS THE FAR
EASTERN PLAINS AS THE BACK EDGE OF WEAK MID LEVEL WAVE MOVES OVER
THE REGION. STORMS TO PRODUCE BRIEF MODERATE RAIN AND GUSTY WINDS.
SOME SMALL HAIL WILL ALSO POSSIBLE WITH CAPES FROM 800-1000 J/KG
SHEAR RATHER WEAK SO NOT EXPECTING SEVERE STORMS. BY MIDNIGHT...
EXPECT ALL THE CONVECTION TO BE EAST OF THE AREA AS WAVE MOVES
AWAY FROM THE AREA AND SUBSIDENCE AND DRIER AIR MOVES INTO
COLORADO. SKIES TO QUICKLY CLEAR OVERNIGHT. WARM AIRMASS UNDER THE
UPPER LEVEL RIDGE WILL KEEP OVERNIGHT TEMPERATURES RATHER WARM.

THE UPPER RIDGE WILL REMAIN ACROSS THE AREA SATURDAY AND SUNDAY
WITH THE FLOW ALOFT BECOMING A BIT MORE NORTHWEST. MODELS
INDICATE A DECREASE IN THE MOISTURE WITH MOST OF THE SUBTROPICAL
MOISTURE SOUTH AND EAST OF THE AREA. STILL ENOUGH MOISTURE FOR A
SLIGHT CHANCE OF AFTERNOON AND EVENING THUNDERSTORMS ACROSS THE
HIGHER TERRAIN EACH DAY. SATURDAY STILL LOOKING LIKE THE WARMEST
DAY...WITH HIGHS ACROSS THE PLAINS IN THE MID AND UPPER 90S. ONLY
SLIGHT COOLING EXPECTED SUNDAY...WITH READINGS MAINLY IN THE MID
90S ACROSS THE PLAINS.

ON MONDAY...FLOW ALOFT BECOMES MORE NORTHWEST AS UPPER RIDGE
RETROGRADES INTO THE GREAT BASIN AND UPPER TROUGH MOVES OUT OF
CANADA WITH FLOW ALOFT BECOMING NORTHWEST. SOME HINTS OF A WEAK
SHORTWAVE MOVING INTO THE CENTRAL PLAINS STATES DURING THE
AFTERNOON. THIS SYSTEM LOOKS TO PUSH A WEAK FRONT INTO NORTHEAST
COLORADO WITH SLIGHTLY COOLER AIR AND UPSLOPE. IN ADDITION...THE
MODELS ARE ALSO BEGINNING TO INDICATE A RETURN OF THE SUBTROPICAL
MOISTURE INTO COLORADO. WILL INCLUDE A SLIGHT CHANCE OF
THUNDERSTORMS MOST LOCATIONS WITH SLIGHTLY LOWER TEMPERATURES.

FOR THE LATER DAYS...TUESDAY THROUGH THURSDAY. INTERESTING SETUP
FOR TUESDAY AND WEDNESDAY WITH CONTINUED NORTHWEST FLOW ALOFT.
BOTH ECMWF AND GFS CONTINUE TO INCREASE THE SUBTROPICAL MOISTURE
INTO COLORADO...WITH ANOTHER SHORTWAVE MOVING ACROSS THE CENTRAL
PLAINS STATES DURING THE DAY WEDNESDAY. COOLER AIR AND UPSLOPE
LOOKS TO GET REINFORCED ACROSS THE NORTHEAST PLAINS WEDNESDAY AS
WELL. THIS MAY RESULT IN A BETTER CHANCE FOR THUNDERSTORMS MOST
LOCATIONS. SOME COULD PRODUCE BRIEF HEAVY RAIN. TEMPERATURES TO
COOL TO NEAR OR SLIGHTLY BELOW SEASONAL AVERAGES FOR THIS TIME OF
THE YEAR. BY THURSDAY...MODELS SHOW THE UPPER RIDGE SHIFTING EAST
INTO COLORADO WITH A DECREASE IN MOISTURE AND WARMER AIRMASS. THIS
SHOULD RESULT IN LESS THUNDERSTORM CHANCES AND SLIGHTLY WARMER
TEMPERATURES.

&&

.AVIATION...(FOR THE TAFS THROUGH 06Z FRIDAY EVENING)
ISSUED AT 753 PM MDT THU JUL 3 2014

BNDRY IS APPROACHING DIA AND SHOULD SEE A SWITCH TO SSE WINDS
SHORTLY. MAY SEE SOME GUSTS FM 25 TO 30 MPH FOR AN HOUR OR SO
BEFORE SPEEDS CALM DOWN BY 04Z. OVERNIGHT WINDS SHOULD HAVE A SLY
COMPONENT. THERE STILL IS A SLIGHT CHC THAT AN ISOLD TSTM COULD
DVLP ALONG THE BNDRY THE NEXT FEW HOURS.

&&

.BOU WATCHES/WARNINGS/ADVISORIES...
NONE.
&&

UPDATE...RPK
SHORT TERM...GIMMESTAD
LONG TERM...D-L
AVIATION...RPK
Hazardous weather outlook, Jul 3, 11:03 AM MDT, 9 hours 14 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE DENVER/BOULDER CO
1103 AM MDT THU JUL 3 2014

COZ030>051-041715-
JACKSON COUNTY BELOW 9000 FEET-
WEST JACKSON AND WEST GRAND COUNTIES ABOVE 9000 FEET-
GRAND AND SUMMIT COUNTIES BELOW 9000 FEET-
SOUTH AND EAST JACKSON/LARIMER/NORTH AND NORTHEAST GRAND/
NORTHWEST BOULDER COUNTIES ABOVE 9000 FEET-
SOUTH AND SOUTHEAST GRAND/WEST CENTRAL AND SOUTHWEST BOULDER/
GILPIN/CLEAR CREEK/SUMMIT/NORTH AND WEST PARK COUNTIES ABOVE
9000 FEET-LARIMER AND BOULDER COUNTIES BETWEEN 6000 AND 9000 FEET-
JEFFERSON AND WEST DOUGLAS COUNTIES ABOVE 6000 FEET/GILPIN/CLEAR
CREEK/NORTHEAST PARK COUNTIES BELOW 9000 FEET-
CENTRAL AND SOUTHEAST PARK COUNTY-
LARIMER COUNTY BELOW 6000 FEET/NORTHWEST WELD COUNTY-
BOULDER AND JEFFERSON COUNTIES BELOW 6000 FEET/WEST BROOMFIELD
COUNTY-
NORTH DOUGLAS COUNTY BELOW 6000 FEET/DENVER/WEST ADAMS AND
ARAPAHOE COUNTIES/EAST BROOMFIELD COUNTY-
ELBERT/CENTRAL AND EAST DOUGLAS COUNTIES ABOVE 6000 FEET-
NORTHEAST WELD COUNTY-CENTRAL AND SOUTH WELD COUNTY-MORGAN COUNTY-
CENTRAL AND EAST ADAMS AND ARAPAHOE COUNTIES-
NORTH AND NORTHEAST ELBERT COUNTY BELOW 6000 FEET/NORTH LINCOLN
COUNTY-
SOUTHEAST ELBERT COUNTY BELOW 6000 FEET/SOUTH LINCOLN COUNTY-
LOGAN COUNTY-WASHINGTON COUNTY-SEDGWICK COUNTY-PHILLIPS COUNTY-
1103 AM MDT THU JUL 3 2014

THIS HAZARDOUS WEATHER OUTLOOK IS FOR NORTHEAST AND NORTH CENTRAL
COLORADO.

.DAY ONE...TODAY AND TONIGHT

SCATTERED SHOWERS AND THUNDERSTORMS WILL DEVELOP OVER THE
CONTINENTAL DIVIDE AND EAST SLOPES OF THE FRONT RANGE THIS
AFTERNOON...WITH LESS ACTIVITY IN GRAND AND JACKSON COUNTIES. A
FEW OF THE STORMS WILL SPREAD TO THE PLAINS IN THE LATE AFTERNOON
AND EVENING. MOST OF THE SHOWERS WILL PRODUCE GUSTY WINDS AND
LIGHT RAIN. THERE IS A CHANCE THAT ONE OR TWO OF THE STORMS ON THE
PLAINS THIS EVENING WILL GROW STRONGER...PRODUCING HAIL...GUSTY
WINDS...AND HEAVY RAINFALL. THIS IS MOST LIKELY IN AREAS ALONG AND
SOUTH OF INTERSTATE 70.

.DAYS TWO THROUGH SEVEN...FRIDAY THROUGH WEDNESDAY

HIGH PRESSURE WILL CONTINUE OVER THE REGION THROUGH THE HOLIDAY
WEEKEND...WITH TEMPERATURES AT OR ABOVE NORMAL. SUBTROPICAL
MOISTURE MOVING INTO THE STATE WILL BRING A CHANCE OF AFTERNOON
AND EVENING THUNDERSTORMS FRIDAY BUT DRIER CONDITIONS ARE EXPECTED
SATURDAY AND SUNDAY. INCREASING MOISTURE AND A PASSING WEATHER
SYSTEM WILL INCREASE THE CHANCE FOR THUNDERSTORMS ACROSS THE
OUTLOOK AREA MONDAY THROUGH WEDNESDAY. THE WEATHER SYSTEM WILL
ALSO BRING COOLER AIR TO NORTHEAST COLORADO WITH TEMPERATURES NEAR
OR SLIGHTLY BELOW NORMAL EARLY NEXT WEEK.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION WILL NOT BE NEEDED TODAY OR TONIGHT.

GIMMESTAD/LESZCYNSKI

In the hours before

Special weather statement, Jul 3, 6:50 PM MDT, 1 hour 27 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE DENVER CO
650 PM MDT THU JUL 3 2014

COZ047-040115-
SOUTHEAST ELBERT COUNTY BELOW 6000 FEET/SOUTH LINCOLN COUNTY CO-
650 PM MDT THU JUL 3 2014

...SIGNIFICANT WEATHER ADVISORY FOR SOUTHWESTERN LINCOLN COUNTY UNTIL
715 PM MDT...

AT 649 PM MDT...DOPPLER RADAR WAS TRACKING A STRONG THUNDERSTORM 12
MILES SOUTHWEST OF FORDER...OR 43 MILES NORTHEAST OF PUEBLO...MOVING
EAST AT 15 MPH.

NICKEL SIZE HAIL AND WIND GUSTS UP TO 50 MPH WILL BE POSSIBLE WITH
THIS STORM.

LOCATIONS IMPACTED INCLUDE...
FORDER.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

FREQUENT CLOUD TO GROUND LIGHTNING IS OCCURRING WITH THIS STORM.
LIGHTNING CAN STRIKE 15 MILES AWAY FROM A THUNDERSTORM. SEEK A SAFE
SHELTER INSIDE A BUILDING OR VEHICLE.

&&

LAT...LON 3852 10405 3871 10404 3871 10367 3852 10367
TIME...MOT...LOC 0049Z 290DEG 13KT 3858 10392

RPK
Special weather statement, Jul 3, 7:10 PM MDT, 1 hour 7 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE DENVER CO
710 PM MDT THU JUL 3 2014

COZ041-040145-
ELBERT/CENTRAL AND EAST DOUGLAS COUNTIES ABOVE 6000 FEET CO-
710 PM MDT THU JUL 3 2014

...SIGNIFICANT WEATHER ADVISORY FOR WEST CENTRAL ELBERT AND
SOUTHEASTERN DOUGLAS COUNTIES UNTIL 745 PM MDT...

AT 710 PM MDT...DOPPLER RADAR WAS TRACKING A STRONG THUNDERSTORM 6
MILES EAST OF GREENLAND...OR 23 MILES NORTH OF COLORADO SPRINGS...
MOVING EAST AT 15 MPH.

DIME SIZE HAIL AND WINDS IN EXCESS OF 40 MPH WILL BE POSSIBLE WITH
THIS STORM.

LOCATIONS IMPACTED INCLUDE...
ELBERT AND GREENLAND.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

PREPARE FOR SUDDEN GUSTY WINDS. SECURE LOOSE OBJECTS AND MOVE TO A
SAFE SHELTER INSIDE A BUILDING OR VEHICLE.

FREQUENT CLOUD TO GROUND LIGHTNING IS OCCURRING WITH THIS STORM.
LIGHTNING CAN STRIKE 15 MILES AWAY FROM A THUNDERSTORM. SEEK A SAFE
SHELTER INSIDE A BUILDING OR VEHICLE.

THIS STORM MAY INTENSIFY...SO BE CERTAIN TO MONITOR LOCAL RADIO AND
TV STATIONS...AS WELL AS LOCAL CABLE TV OUTLETS...FOR ADDITIONAL
INFORMATION AND POSSIBLE WARNINGS FROM THE NATIONAL WEATHER SERVICE.

&&

LAT...LON 3917 10491 3929 10479 3930 10454 3913 10452
      3913 10491
TIME...MOT...LOC 0110Z 289DEG 15KT 3916 10471

BAKER
Local storm report, Jul 3, 7:11 PM MDT, 1 hour 6 minutes before
PRELIMINARY LOCAL STORM REPORT...SUMMARY
NATIONAL WEATHER SERVICE DENVER CO
711 PM MDT THU JUL 03 2014

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0657 PM     HAIL             9 S LIMON               39.14N 103.69W
07/03/2014  M1.50 INCH       LINCOLN            CO   STORM CHASER

0648 PM     HAIL             9 SSW LIMON             39.15N 103.75W
07/03/2014  M1.50 INCH       ELBERT             CO   STORM CHASER

0635 PM     HAIL             4 E MATHESON            39.17N 103.91W
07/03/2014  M1.50 INCH       ELBERT             CO   STORM CHASER

0631 PM     HAIL             3 E MATHESON            39.17N 103.92W
07/03/2014  M1.00 INCH       ELBERT             CO   STORM CHASER

0630 PM     HAIL             10 NW GOLDEN            39.84N 105.35W
07/03/2014  M1.00 INCH       JEFFERSON          CO   TRAINED SPOTTER

0620 PM     HAIL             MATHESON                39.17N 103.98W
07/03/2014  M1.00 INCH       ELBERT             CO   STORM CHASER

&&

KFREDIN
Local storm report, Jul 3, 7:25 PM MDT, 52 minutes before
PRELIMINARY LOCAL STORM REPORT...SUMMARY
NATIONAL WEATHER SERVICE DENVER CO
725 PM MDT THU JUL 03 2014

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0723 PM     HAIL             6 S LIMON               39.18N 103.69W
07/03/2014  M1.75 INCH       LINCOLN            CO   TRAINED SPOTTER

0657 PM     HAIL             9 S LIMON               39.14N 103.69W
07/03/2014  M1.50 INCH       LINCOLN            CO   STORM CHASER

0648 PM     HAIL             9 SSW LIMON             39.15N 103.75W
07/03/2014  M1.50 INCH       ELBERT             CO   STORM CHASER

0635 PM     HAIL             4 E MATHESON            39.17N 103.91W
07/03/2014  M1.50 INCH       ELBERT             CO   STORM CHASER

0631 PM     HAIL             3 E MATHESON            39.17N 103.92W
07/03/2014  M1.00 INCH       ELBERT             CO   STORM CHASER

0630 PM     HAIL             10 NW GOLDEN            39.84N 105.35W
07/03/2014  M1.00 INCH       JEFFERSON          CO   TRAINED SPOTTER

0620 PM     HAIL             MATHESON                39.17N 103.98W
07/03/2014  M1.00 INCH       ELBERT             CO   STORM CHASER

&&

KFREDIN
Special weather statement, Jul 3, 7:48 PM MDT, 29 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE DENVER CO
748 PM MDT THU JUL 3 2014

COZ032-034-040215-
SOUTH AND SOUTHEAST GRAND/WEST CENTRAL AND SOUTHWEST
BOULDER/GILPIN/CLEAR CREEK/SUMMIT/NORTH AND WEST PARK COUNTIES ABOVE
9000 FEET CO-GRAND AND SUMMIT COUNTIES BELOW 9000 FEET CO-
748 PM MDT THU JUL 3 2014

...SPECIAL WEATHER STATEMENT...

AT 746 PM MDT...DOPPLER RADAR WAS TRACKING A STRONG THUNDERSTORM 4
MILES NORTHEAST OF TABERNASH...OR 47 MILES NORTHWEST OF DENVER...
MOVING EAST AT 10 MPH.

HALF INCH HAIL AND WINDS IN EXCESS OF 30 MPH WILL BE POSSIBLE WITH
THIS STORM.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

OCCASIONAL CLOUD TO GROUND LIGHTNING IS OCCURRING WITH THIS STORM.
LIGHTNING CAN STRIKE 15 MILES AWAY FROM A THUNDERSTORM. SEEK A SAFE
SHELTER INSIDE A BUILDING OR VEHICLE.

&&

LAT...LON 3996 10590 4005 10586 4007 10563 3990 10570
TIME...MOT...LOC 0146Z 271DEG 10KT 4001 10578

BAKER
Special weather statement, Jul 3, 8:04 PM MDT, 13 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE DENVER CO
804 PM MDT THU JUL 3 2014

COZ046-040230-
NORTH AND NORTHEAST ELBERT COUNTY BELOW 6000 FEET/NORTH LINCOLN
COUNTY CO-
804 PM MDT THU JUL 3 2014

...SIGNIFICANT WEATHER ADVISORY FOR NORTHEASTERN LINCOLN COUNTY UNTIL
830 PM MDT...

AT 803 PM MDT...DOPPLER RADAR WAS TRACKING A STRONG THUNDERSTORM 14
MILES NORTH OF GENOA...OR 17 MILES NORTHEAST OF LIMON...MOVING
SOUTHEAST AT 10 MPH.

DIME SIZE HAIL AND WINDS IN EXCESS OF 40 MPH WILL BE POSSIBLE WITH
THIS STORM.

LOCATIONS IMPACTED INCLUDE...
GENOA.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

FREQUENT CLOUD TO GROUND LIGHTNING IS OCCURRING WITH THIS STORM.
LIGHTNING CAN STRIKE 15 MILES AWAY FROM A THUNDERSTORM. SEEK A SAFE
SHELTER INSIDE A BUILDING OR VEHICLE.

&&

LAT...LON 3945 10369 3956 10350 3956 10315 3936 10326
      3924 10352
TIME...MOT...LOC 0203Z 306DEG 8KT 3949 10353

RPK

The office that day

Everything else NWS Denver/Boulder, CO issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Jul 3, 6:00 PM MDTSpecial Weather StatementBOUJefferson45 min
Jul 3, 6:23 PM MDTSevere Thunderstorm WarningBOUJefferson21 min
Jul 3, 6:29 PM MDTSevere Thunderstorm WarningBOUElbert, Lincoln31 min
Jul 3, 6:50 PM MDTSpecial Weather StatementBOUCrowley25 min
Jul 3, 6:59 PM MDTSevere Thunderstorm WarningBOUElbert, Lincoln31 min
Jul 3, 7:10 PM MDTSpecial Weather StatementBOUDouglas35 min
Jul 3, 7:15 PM MDTSevere Thunderstorm WarningBOUElbert, Lincoln30 min
Jul 3, 7:48 PM MDTSpecial Weather StatementBOUGilpin27 min
Jul 3, 8:04 PM MDTSpecial Weather StatementBOULincoln26 min
Jul 3, 8:28 PM MDTSevere Thunderstorm WarningBOUWashington32 min
Jul 4, 1:31 PM MDTSpecial Weather StatementBOUBroomfield29 min
Jul 4, 1:37 PM MDTSpecial Weather StatementBOUDouglas23 min
Jul 4, 1:47 PM MDTSpecial Weather StatementBOUBroomfield28 min
Jul 4, 2:07 PM MDTSpecial Weather StatementBOUBroomfield38 min
Jul 4, 2:15 PM MDTSevere Thunderstorm WarningBOUWeld30 min
Jul 4, 2:32 PM MDTSpecial Weather StatementBOUSedgwick43 min
Jul 4, 2:47 PM MDTSevere Thunderstorm WarningBOUSedgwick18 min
Jul 4, 2:59 PM MDTSpecial Weather StatementBOUBoulder46 min
Jul 4, 3:37 PM MDTSpecial Weather StatementBOULogan38 min
Jul 4, 3:48 PM MDTSpecial Weather StatementBOUSedgwick42 min
Jul 4, 4:11 PM MDTSpecial Weather StatementBOULogan34 min
Jul 4, 4:54 PM MDTSpecial Weather StatementBOUJefferson21 min
Jul 4, 4:55 PM MDTAreal Flood AdvisoryBOUPhillips95 min

Nearby

Severe Thunderstorm Warnings in Colorado, 2014Every severe thunderstorm warning in 2014

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.